# SDR MALA975835

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827MA
- Make and model: Dhav DHC8102
- Aircraft serial: 331
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 2 EMERGENCY FLOOR TRACK LIGHTS INOP.  MAINTENANCE RELAMPED EMERGENCY FLOOR TRACK LIGHTING, ALL CHECKS GOOD.
